MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS REVERSED; REVERSED SHOULDERS PROSTHESIS

FX SOLUTIONS HUMERIS REVERSED; REVERSED SHOULDERS PROSTHESIS
Model Number 108-4540
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The patient was operate on (b)(6) 2021 for unknown reason.The surgeon explanted a locking screw l40mm and no information on the implanted product.

Brand Name
HUMERIS REVERSED
Common Device Name
REVERSED SHOULDERS PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key12982474
Report Number3009532798-2021-00157
Device Sequence Number20159143
Product Code PHX
UDI-Device Identifier03701037302118
UDI-Public03701037302118
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/01/2024
Device Model Number108-4540
Device Catalogue Number108-4540
Device Lot NumberM3887
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown